| Model Number |
134051 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure using the clip applier, the clip did not bite.A new clip applier was used to resolve the issue and complete the case.No patient complications have been reported as a result of this event.
Event or Problem Description
It was reported that during a procedure using the clip applier, the clip did not come out well.A new clip applier was used to resolve the issue and complete the case.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the instrument was partially applied with five remaining clips.Four clips were returned already applied.Two clips were properly formed and two showed signs of clip scissoring.Functional testing found that the jaw and handle moved smoothly through the firing cycle and returned to the open position.Each remaining clip loaded properly in the jaw.When the cartridge was empty, the interlock engaged and prevented the jaws from approximating.It was reported that the clip did not come out well.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue can occur if the distal end of the device is subjected to excessive manipulation during application of the instrument.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: do not excessively twist or torque the jaws.Excessive twisting or torquing the jaws may dislodge clip from the jaws or cause clip m alformation after jaw closure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.